# SDR USA2008F00004

- Difficulty date: June 15, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

CUN FLT 808, ENROUTE CUN TO CLT. ON CLIMB-OUT, AT FL290, THE RIGHT ENGINE INDICATED AN OVERHEAT CONDITION. THE CREW REDUCED THE THRUST SETTING HOWEVER, THE INIDCATION DID NOT GO OUT. THE CREW SHUTDOWN THE RIGHT ENGINE AS REQURIED IAW PROCEDURES, AND RETURNED TO CUN. MAINTENANCE ACTION PENDING. (K)
